# SDR UPS96205810

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corrosion
- Location: Bs 1130-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED.  CORROSION ON HAT CHANNEL BS 1130 TO 1180 RBL 25 WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED AND FABRICATED HAT CHANNEL AND INSTALLED PER SRM 51-30-2, 51-30-5 AND 51-30-8.
